On optimal performance in self-organizing paging algorithms

Phelps, R. I. and Thomas, L. C.: On optimal performance in self-organizing paging algorithms. Acta cybernetica, (5) 1. pp. 77-85. (1980)

[img] Cikk, tanulmány, mű
cybernetica_005_fasc_001_077-085.pdf

Download (737kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 5
Number: 1
Page Range: pp. 77-85
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 85. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12307

Actions (login required)

View Item View Item